# SDR FDEA201502210567

- Difficulty date: February 21, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 557 hours, 19,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB7133
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1219, RBL 48 SKIN PANEL FWD OF CTR WING TANK HAS CORROSION.   REPAIRED IAW EA 8-5710-T0315698.
